MathSciNet Relay Station
MathSciNet bibliographic data
MR537629 15A09 (15A15 47A65)
Kailath, T.; Kung, S. Y.; Morf, M. Displacement ranks of a matrix. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 769–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement